A 33-year-old female asked:
Disclaimer

my son has a lung infection. on biaxin (clarithromycin). i'm now sick. does this mean i too need antibiotics?

1 doctor answer
Dr. Ratna Dhingra
43 years experience Pediatrics
No not necessarily.: It could be a viral infection and not need antibiotics at all.
Answered on Jan 27, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Mgt: There are many causes of a rash, but you may have had an allergic reaction to the antibiotic. If you experienced symptoms such as itchiness or wheezin ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Carla Enriquez
49 years experience Pediatrics
Yes : It's the appropriate next step if your doctor is suspicious of a bacterial infection.
1
1 thank
A member asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
See below: How was the yeast in the lung diagnosed? Yeast overgrowth in the vagina is not uncommon with antibiotics, but not in the lungs. Yogurt may help vagin ... Read More
A 30-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Maybe: If the strep A were resistant to Biaxin it might culture positive. It is doubtful you would acquire strep while under abx treatment. The postnasal dra ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month